Browse Title Index

Issue Title
Vol 25 (2017) Solution of Bojanov-Naidenov problem with constraints for the norm $$$\|x\|_{p,\delta} = \sup \bigl\{ \| x \|_{L_p[a;b]} \colon a,b\in \mathbb{R}, b-a\leqslant \delta \bigr\}$$$ Abstract   PDF (Русский)
V.A. Kofanov
No 2 (1969) Some analogues between iterative processes and difference schemes Abstract   PDF (Русский)
O.V. Zenkin
1987 Some conditions of convergence of interpolative Lagrange processes on $$$A_R$$$ and $$$\mathbb{C}^{\infty}$$$ classes Abstract   PDF (Русский)
O.V. Davydov
1987 Some estimates of approximation of functions by Hermitian splines Abstract   PDF (Русский)
O.V. Davydov
No 2 (1969) Some iteration formulae of inversion of linear operations Abstract   PDF (Русский)
L.I. Dubovik
Vol 18 (2010) Some problems of approximation theory for powers of normal operators in Hilbert space Abstract   PDF (Русский)
R.O. Bilichenko
No 1 (1967) Some properties of curvature of Riemannian spaces Abstract   PDF (Русский)
S.I. Fedishchenko
Vol 24 (2016) Some properties of prime numbers of special form and Carmichael numbers Abstract   PDF (Українська)
N.V. Kalashnіkova
No 2 (1969) Some questions of theory of functional Gamma transformation Abstract   PDF (Русский)
A.A. Stempkovskaia
1987 Some sharp inequalities for approximations of periodic functions in $$$L_1$$$ space Abstract   PDF (Русский)
V.F. Babenko
1977 Statics of conjugate rotation hulls Abstract   PDF (Русский)
V.P. Privarnikova
Vol 30, No 1 (2022) Strengthening the Comparison Theorem and Kolmogorov Inequality in the Asymmetric Case Abstract   PDF
V.A. Kofanov, K.D. Sydorovych
No 2 (1969) Strong summability of differentiated conjugate double Fourier series Abstract   PDF (Русский)
Ye.M. Kilberg
Vol 19 (2011) Structure of finite groups, in which any pronormal subgroup is either normal or abnormal Abstract   PDF (Українська)
A.A. Pypka
Vol 15 (2007) Study of conditions of existence of irreducible representations of finite groups by means of computer algebra system GAP Abstract   PDF (Українська)
K.S. Mordak
Vol 18 (2010) Summation of Fourier integral and conjugate Fourier integral by method of G.F. Voronoi Abstract   PDF (Українська)
L.G. Bojtsun, O.M. Shumeiko
1977 Summation of trigonometric Fourier integrals by method of G.F. Voronoi Abstract   PDF (Русский)
L.G. Bojtsun
Vol 23 (2015) Systems of derivatives of polynomials, related to Chebyshev polynomials Abstract   PDF (Українська)
V.V. Dostojna
No 1 (1967) Tauberian theorems for absolute summability Abstract   PDF (Русский)
K.M. Slepenchuk
No 1 (1967) Tauberian theorems for $$$(W^{(\alpha)}, P, Q)$$$-methods of integration of two-variable functions Abstract   PDF (Русский)
N.S. Novikova
1977 Tauberian theorems in the case of absolute summability in degree $$$p$$$ of double series Abstract   PDF (Русский)
T.N. Yarkovaia
1977 Tauberian theorems in the case of strong summability in degree $$$p$$$ of double series Abstract   PDF (Русский)
T.N. Yarkovaia
Vol 20 (2012) The best approximation of certain unbounded operators on classes of multivariable functions Abstract   PDF (Русский)
V.F. Babenko, D.A. Levchenko
Vol 17 (2009) The best approximation of classes, defined by powers of self-adjoint operators acting in Hilbert space, by other classes Abstract   PDF (Русский)
V.F. Babenko, R.O. Bilichenko
Vol 6 (1998) The best approximation of classes $$$W^r H^{\omega}$$$ by algebraic polynomials in $$$L_1$$$ space Abstract   PDF (Русский)
A.M. Kogan
326 - 350 of 385 Items << < 9 10 11 12 13 14 15 16 > >>